Abstract lambda polynomials and their convolutions

A. F. Horadam
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 9, 2003, Number 1, Pages 13—27
Download full paper: PDF, 494 Kb

Details

Authors and affiliations

A. F. Horadam
The University of New England
Armidale, Australia 2351

AMS Classification

  • 11B37

References

  1. V.E. Hoggatt, Jr., and C.T. Long. “Divisibility Properties of Generalized Fibonacci Polynomials.” The Fibonacci Quarterly 12.2 (1974): 113-120.
  2. A.F. Horadam. “Convolutions for Jacobsthal-Type Polynomials.” The Fibonacci Quarterly 40.3(2002): 212-222.
  3. A.F. Horadam. “Convolutions for Fermat Polynomials and Generalized Fibonacci and Lucas Polynomials.” Notes on Number Theory and Discrete Mathematics 6.3(2000) 69-81.
  4. A.F. Horadam and Br J.M. Mahon. “Convolutions for Pell Polynomials.” Fibonacci Numbers and Their Applications. (Ed. A.N. Philippou, G.E. Bergum, and A.F. Horadam.) D. Reidel Publishing Company, Dordrecht (1986): 55-80.
  5. E. Lucas. Theorie des Nombres. Paris: Blanchard (1961).
  6. A.G. Shannon and A.F. Horadam. “Reflections on the Lambda Triangle.” The Fibonacci Quarterly 40.5 (2002): 405-416.
  7. M.N.S. Swamy. “Generalized Fibonacci and Lucas Polynomials, and Their Associated Diagonal Polynomials.” The Fibonacci Quarterly 37.3 (1999): 213-222.
  8. A.E. Taylor “A Commentary on Plato’s Timaeus.” Oxford (OUP) (1965): 136-140.
  9. H. von Einem. “Michelangelo.” (Translated by Ronald Taylor.) London, Methuen (1973).

Related papers

Cite this paper

Horadam, A. F. (2003). Abstract lambda polynomials and their convolutions. Notes on Number Theory and Discrete Mathematics, 9(1), 13-27.

Comments are closed.